Alert archive / Wisconsin / Special Weather Statements in 2012
Special Weather Statement, NWS Duluth, MN
NWS Duluth, MN issued this special weather statement at Jul 8, 2012, 2:08 PM CDT for Price County, Wisconsin. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2012, 2:08 PM CDT (19:08 UTC)
- Expired
- Jul 8, 2012, 2:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Duluth, MN
County Price County, WI
The radar
The Duluth radar (KDLH), 189 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1532 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
918 WWUS83 KDLH 081908 SPSDLH SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 208 PM CDT SUN JUL 8 2012 WIZ008-009-081945- PRICE-SAWYER- 208 PM CDT SUN JUL 8 2012 ...HEAVY THUNDERSTORM MOVING ACROSS PRICE COUNTY... AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF FIFIELD...MOVING SOUTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... FIFIELD BY 215 PM... PHILLIPS BY 230 PM... PRENTICE BY 245 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4568 9010 4543 9039 4578 9076 4595 9050 $$ HLUCHAN
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Jul 8, 12:33 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 8, 12:33 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 1233 PM CDT SUN JUL 8 2012 .AVIATION...18Z TAFS VFR CONDITIONS WILL LIKELY CONTINUE THROUGH MONDAY MORNING. ISOLATED THUNDERSTORMS ARE IN THE FORECAST FOR KDLH/KBRD/KHYR THROUGH EARLY THIS EVENING...BUT DID NOT REFLECT THIS POSSIBILITY IN THE TAF FORECASTS BECAUSE OF THE UNLIKELIHOOD OF ANY AIRPORT GETTING AFFECTED BY STORMS. EXPECT LIGHT TO BREEZY NORTHWEST WINDS THROUGH THIS AFTERNOON...WHICH WILL BECOME VERY LIGHT OVERNIGHT. && .PREV DISCUSSION... /ISSUED 1016 AM CDT SUN JUL 8 2012/ UPDATE... FORECAST IS IN GOOD SHAPE...AND ONLY MINOR CHANGES WERE MADE THIS MORNING. SHOWERS WERE STILL OCCURRING IN EASTERN ND...AND THE ONES THAT MOVED THROUGH THE ARROWHEAD INTO THE UPPER PENINSULA HAVE DIMINISHED. THESE WERE ASSOCIATED WITH A THETA-E MAX SEEN AT 925MB ALONG WITH SOME CONVERGENCE. WE KEPT SOME AFTERNOON SHOWERS/STORMS GOING ACROSS THE SOUTHERN HALF OF THE NORTHLAND AND IN THE ARROWHEAD THIS AFTERNOON. IT WILL TAKE A BIT LONGER FOR THE THETA-E MAX TO DROP SOUTH OF THE REGION...ALTHOUGH THE CONVERGENCE WEAKENS. SHOWERS/STORMS SHOULD MAINLY BE ISOLATED...IF WE GET ANYTHING AT ALL. TEMPS WERE RISING QUICKLY THIS MORNING...AND LOWER TO MID EIGHTIES ARE STILL ON TRACK. PREV DISCUSSION... /ISSUED 344 AM CDT SUN JUL 8 2012/ SHORT TERM...TODAY THROUGH MONDAY. AT 3 AM...SKIES RANGED FROM PARTLY CLOUDY IN THE SOUTH...TO MOSTLY CLEAR ACROSS THE REST OF THE AREA. THERE WAS A SMALL CLUSTER OF THUNDERSTORMS MOVING ACROSS NC MN...AND THEY WERE HOLDING TOGETHER AS OF 3 AM. THE STORMS WERE GENERALLY IN VICINITY OF A WEAK SURFACE LOW AND FRONTAL BOUNDARIES. THE STORMS WERE MOVING TO THE SE. TEMPERATURES RANGED FROM THE MID 50S TO THE LOWER TO MID 60S. IT WAS ACTUALLY 71 AT THE SILVER BAY HARBOR. THE MAIN SHORT TERM FOCUS IS RESOLVING VARIOUS PRECIPITATION THREATS IN THIS PATTERN. YESTERDAY AT THIS TIME IT LOOKED AS IF SCATTERED SHOWERS AND THUNDERSTORMS WOULD DEVELOP ACROSS THE ENTIRE REGION BY THIS AFTERNOON. THE 00Z MODEL SOLUTIONS FROM LAST EVENING NOW INDICATE THAT THE PRECIPITATION WILL BE LESS WIDESPREAD. FOR TODAY...A WEAK COLD FRONT WILL MOVE FROM NORTH TO SOUTH ACROSS THE NORTHLAND THIS SHOULD CONFINE THE CHANCE OF PRECIPITATION MAINLY TO THE NORTH IN THE MORNING...AND TO THE SOUTH THIS AFTERNOON. WILL ATTEMPT TO PLACE SOME STRATEGIC POPS BUT IN THIS PATTERN IT WILL BE A BIT TOUGH. THE 4 KM NMM WRF ACTUALLY HAS QUITE ISOLATED SHOWERS AND STORMS FOR TODAY. TEMPERATURES SHOULD GENERALLY RISE INTO THE LOW TO MID 80S. TONIGHT...MOST OF THE AREA SHOULD SEE CLEARING SKIES WITH A FEW EARLY SHOWERS AND THUNDERSTORMS. A LITTLE BETTER CHANCE OF SHOWERS AND STORMS SHOULD ESTABLISH ITSELF IN THE MN ARROWHEAD...WHERE LOW PRESSURE WILL BASICALLY HANG UP AS THE NIGHT WEARS ON. OVERNIGHT LOWS WILL BE COMMONLY IN THE 50S ACROSS THE AREA. MONDAY WILL BE FAIRLY SIMILAR TO TODAY...WITH SHOWERS AND THUNDERSTORMS BASICALLY CONFINED TO THE ARROWHEAD ON MONDAY. HIGH TEMPERATURES WILL ONCE AGAIN REACH INTO THE 80S FOR DAYTIME HIGHS. LONG TERM...MONDAY NIGHT THROUGH SATURDAY. NW MID LVL FLOW COMBINED WITH SFC HIGH PRESSURE SHOULD MAINTAIN A RELATIVELY QUIET WX PATTERN TUESDAY ACROSS CWA. BEYOND THAT TIME...THE ERN CANADA MID LVL TROUGH WILL PUSH FARTHER EAST ALLOWING 50H HEIGHTS TO RISE ACROSS REGION. AN INCREASE IN BOTH HEAT AND HUMIDITY WILL BEGIN A TREND TOWARDS MORE RW/TRW DEVELOPMENT THE REMAINDER OF THE WEEK. HOWEVER...ONLY SLIGHT CHC WED/THURSDAY AS BROAD MID LVL RIDGE ALOFT SHOWS LITTLE IN THE WAY OF IDENTIFIABLE SHORTWAVE TROFS. SFC PATTERN FEATURES AN INITIALLY WEAK WARM ADVECTION REGIME WED...INCREASING SOMEWHAT IN STRENGTH THROUGH FRIDAY. ANTICYCLONIC CURVED FLOW IN BDRY LYR SUGGESTS LITTLE ORGANIZED CONVERGENCE UNTIL LATE WEEK. AT THAT TIME...ALL MED RANGE MDLS DEPICT AN APPROACHING MID LVL TROF WHICH SHOULD ASSIST IN PROMOTING STEEPENING LAPSE RATES AND ENHANCED CONVECTIVE INSTABILITY. DEEP LYR SHEAR IS FCST TO REMAIN QUITE WEAK THROUGH THE LATER PART OF THE WEEK AS THE SFC/ELEVATED INSTABILITY INCREASES. ALTHOUGH ORGANIZED CONVECTION MAY BE LACKING HIGH PWATS AND SLOW MOVEMENT TO ANY CELLS MAY INCREASE CHANCE OF LOCALIZED HEAVY RAIN. && .POINT TEMPS/POPS... DLH 57 82 56 78 / 10 10 10 10 INL 52 81 54 81 / 10 10 10 10 BRD 57 81 58 81 / 10 10 0 10 HYR 55 85 54 80 / 10 10 10 10 ASX 56 80 55 78 / 10 10 10 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && AVIATION...GROCHOCINSKI
Hazardous weather outlook, Jul 8, 3:56 AM CDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 356 AM CDT SUN JUL 8 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-091030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 356 AM CDT SUN JUL 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE NORTHLAND TODAY AND TONIGHT. THE STORMS WILL BE QUITE ISOLATED FOR MOST AREAS. SOME BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE WITH A FEW OF THE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ARROWHEAD REGION ON MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ONCE AGAIN ON WEDNESDAY AND WEDNESDAY NIGHT AND AGAIN FROM FRIDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LSZ121-140>148-091030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 356 AM CDT SUN JUL 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE NORTHLAND TODAY AND TONIGHT. THE STORMS WILL BE QUITE ISOLATED FOR MOST AREAS. SOME BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE WITH A FEW OF THE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ARROWHEAD REGION ON MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ONCE AGAIN ON WEDNESDAY AND WEDNESDAY NIGHT AND AGAIN FROM FRIDAY THROUGH SATURDAY. DAP MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 8, 1:19 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 119 PM CDT SUN JUL 8 2012 MNZ035>037-081845- CARLTON/SOUTH ST. LOUIS-NORTHERN AITKIN-SOUTH AITKIN- 119 PM CDT SUN JUL 8 2012 ...STRONG STORM DEVELOPING NEAR BIG SANDY LAKE... AT 114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BIG SANDY LAKE...MOVING SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 35 MPH...AND OCCASIONAL CLOUD TO GROUND LIGHTNING. * THE THUNDERSTORM WILL BE NEAR... BALSAM BY 125 PM... TAMARACK BY 135 PM... WRIGHT BY 145 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4667 9278 4649 9296 4672 9342 4687 9327 MELDE
Special weather statement, Jul 8, 1:40 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 140 PM CDT SUN JUL 8 2012 WIZ001-081915- DOUGLAS- 140 PM CDT SUN JUL 8 2012 ...THUNDERSTORMS FORMING OVER DOUGLAS COUNTY... AT 138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHEAST OF CHAFFEY...MOVING SOUTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... MOOSE JUNCTION BY 155 PM... SOLON SPRINGS BY 215 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4635 9171 4617 9202 4639 9229 4651 9204 HLUCHAN
Special weather statement, Jul 8, 1:54 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 154 PM CDT SUN JUL 8 2012 MNZ036>038-081930- CARLTON/SOUTH ST. LOUIS-PINE-SOUTH AITKIN- 154 PM CDT SUN JUL 8 2012 ...BRIEF HEAVY RAIN MOVING INTO CARLTON COUNTY... AT 152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF AUTOMBA...MOVING SOUTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... KETTLE RIVER BY 205 PM... BARNUM BY 220 PM... NEMADJI AND WILLOW RIVER BY 225 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4644 9249 4625 9278 4656 9317 4670 9297 HLUCHAN
Special weather statement, Jul 8, 1:56 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 156 PM CDT SUN JUL 8 2012 MNZ034-036-081930- CROW WING-SOUTH AITKIN- 156 PM CDT SUN JUL 8 2012 ...THUNDERSTORM MOVING INTO AITKIN COUNTY... AT 152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHEAST OF MISSION...MOVING SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... CUYUNA AND CROSBY BY 210 PM... DEERWOOD AND PINE KNOLL BY 220 PM... AITKIN BY 225 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4650 9354 4633 9381 4663 9413 4670 9396 HLUCHAN
Special weather statement, Jul 8, 2:06 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 206 PM CDT SUN JUL 8 2012 WIZ007-008-081930- SAWYER-WASHBURN- 206 PM CDT SUN JUL 8 2012 ...HEAVY THUNDERSTORM MOVING ACROSS WASHBURN COUNTY... AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LAMPSON...MOVING SOUTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... SPRINGBROOK AND STANBERRY BY 225 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4583 9129 4565 9165 4604 9191 4611 9177 HLUCHAN
Special weather statement, Jul 8, 2:08 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 208 PM CDT SUN JUL 8 2012 WIZ008-009-081945- PRICE-SAWYER- 208 PM CDT SUN JUL 8 2012 ...HEAVY THUNDERSTORM MOVING ACROSS PRICE COUNTY... AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF FIFIELD...MOVING SOUTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... FIFIELD BY 215 PM... PHILLIPS BY 230 PM... PRENTICE BY 245 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4568 9010 4543 9039 4578 9076 4595 9050 HLUCHAN
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:19 PM CDT | Special Weather Statement | DLH | Aitkin | 26 min |
| Jul 8, 1:54 PM CDT | Special Weather Statement | DLH | Carlton | 36 min |
| Jul 8, 1:56 PM CDT | Special Weather Statement | DLH | Crow Wing | 34 min |
| Jul 8, 4:04 PM CDT | Special Weather Statement | DLH | Crow Wing | 41 min |
| Jul 8, 5:01 PM CDT | Special Weather Statement | DLH | Pine | 44 min |
| Jul 8, 1:40 PM CDT | Special Weather Statement | DLH | Douglas | 35 min |
| Jul 8, 2:06 PM CDT | Special Weather Statement | DLH | Washburn | 24 min |
| Jul 8, 2:14 PM CDT | Special Weather Statement | DLH | Washburn | 31 min |
| Jul 8, 2:41 PM CDT | Special Weather Statement | DLH | Sawyer, Washburn | 34 min |
| Jul 8, 3:37 PM CDT | Special Weather Statement | DLH | Sawyer | 23 min |
| Jul 8, 4:07 PM CDT | Special Weather Statement | DLH | Burnett, Washburn | 38 min |
| Jul 8, 4:10 PM CDT | Special Weather Statement | DLH | Washburn | 50 min |
| Jul 8, 4:48 PM CDT | Special Weather Statement | DLH | Washburn | 27 min |
| Jul 8, 5:04 PM CDT | Special Weather Statement | DLH | Sawyer, Washburn | 56 min |
| Jul 8, 5:34 PM CDT | Special Weather Statement | DLH | Washburn | 41 min |
| Jul 8, 5:54 PM CDT | Special Weather Statement | DLH | Sawyer | 66 min |
Nearby
Special Weather Statements in Wisconsin, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.